# SDR CA010205025

- Difficulty date: January 18, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 14,565 hours
- Engine: Ge CF341A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 6008500185
- Condition: Stuck
- Location: Lt Mlg Lock
- Part time: 15,667 hours, 1,600 cycles
- Component: Actuator, Messier, 6008500185
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON JAN 16, IT RPTED IN LOG BOOK THAT THE LEFT MLG GREEN LIGHT REMAINS ON WHILE RETRACTING. LEFT LOCK IND THEN CLEARED BY MAINT PERS & RETRACTION TESTS WERE PERFORMED BEFORE A/C RETURNED TO SERVIC E.ON JAN 17, LOWERED LDG GEAR LIGHT ON WITH GREEN LDG GEAR UP TWICE ON  LT SIDE&ONCE ON RT SIDE.IN EACH CASE, IT RPTED THAT GREEN LDG GEAR LIGHT WENT OFF ON ITS OWN 5 TO 10 MIN AFTER RETRACTION. THESE PROBLEMS WERE LINKED TO MLG STRUT RETRACTION ACTUATOR LOCK IND. 2 ACTUATOR MLG SIDE STAY WERE REPL BEFORE RETURNING A/C TO SERVICE.
